# SDR CA970807040

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Droop Ring
- Part number: 0658
- Condition: Misinstalled
- Location: M/R Head
- Part time: 4,270 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DROOP RING WAS FOUND TO BE INCORRECTLY INSTALLED BOTH DROOP RING AND FOLLOWERS WERE INSTALLED UPSIDE DOWN, CAUSING CONTACT BETWEEN THE RING AND LOWER SHOE OF THE MAIN ROTOR HUB.  THE LOWER SHOE WAS DAMAGED.
